Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




86 Publications

2020 | Thesis | IST-REx-ID: 8156 | OA
Topological methods in geometry and discrete mathematics
S. Avvakumov, Topological Methods in Geometry and Discrete Mathematics, IST Austria, 2020.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Reconfiguration problems
Z. Masárová, Reconfiguration Problems, IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6563 | OA
Are two given maps homotopic? An algorithmic viewpoint
M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics 20 (2020) 311–330.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 8032 | OA
Combinatorial width parameters for 3-dimensional manifolds
K. Huszár, Combinatorial Width Parameters for 3-Dimensional Manifolds, IST Austria, 2020.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7806 | OA
Embeddability of simplicial complexes is undecidable
M. Filakovský, U. Wagner, S.Y. Zhechev, in:, Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, SIAM, 2020, pp. 767–785.
View | DOI | Download Published Version (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications